Posted by Maxime on October 14, 2010, at 21:42:07
In reply to Re: Thinking of coming off meds, posted by ed_uk2010 on October 14, 2010, at 13:45:05
> Why did you decide to start by tapering Parnate rather than nortriptyline?
> I know you are very concerned about your weight gain so I think it makes sense to keep the Parnate for now and taper nortriptyline. Although nortriptyline may be providing some benefit, I suspect that these are strongly counteracted by its potential to increase your weight.
I can't remember my logic behind why I choose Parnate. I can't remember much these days!
Ed, do meds mess your metabolism? When I saw my endo. last time she was really concerned about my weight. I told her that I don't eat much and she responded I that I am eating enough to be fat (that really hurt) I know that restricting can my metabolism to slow down ... but what about meds? I guess it could also be the Nozinan that I use to help me sleep.
I appreciate your help. xxx
Bipolar Type 2, ED-NOS, Self-hatred
Being happy doesn´t mean the pain is gone. you just bury it deeper.